MAUDE Adverse Event Report: MEDCOMP 5FX60CM SGL PRO PICC CT-BASIC; PRO-PICC CT

MEDCOMP 5FX60CM SGL PRO PICC CT-BASIC; PRO-PICC CT
Model Number MR17035101
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received one 5fx60cm sgl pro picc.Customer reported "leakage from a hole in the extension line was detected immediately after device was implanted".A flush test was used to locate the area of leakage in the extension tube.Closer examination under 10x magnification revealed a tear on the extension, which appears to have been made from a sharp object.The manufacture process has steps throughout the process to test for and detect leaks.The tear on the extension was clearly made by a sharp instrument, such as a scalpel.Any such tear would have been detected during the manufacture and inspection process.It is believed this cut occurred after the device package was opened.
 
Event or Problem Description
Leakage from a hole in the extension line was detected immediately after device was implanted.

Brand Name
5FX60CM SGL PRO PICC CT-BASIC
Common Device Name
PRO-PICC CT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8840712
Report Number2518902-2019-00042
Device Sequence Number205879
Product Code LJS
UDI-Device Identifier00884908033168
UDI-Public884908033168
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2021
Device Model NumberMR17035101
Device Catalogue NumberMR17035101
Device Lot NumberMLDZ150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2019
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR